Hair Loss Treatments
Hair Loss & Alopecia Information, Support, and Treatments
Page 1 of 3 123 LastLast
Results 1 to 10 of 21
  1. #1
    Junior Member
    Join Date
    Sep 2011
    Posts
    13

    shala's (18) story

    Hi all, I need some advices.

    My hair has always been thin and the crown area has looked **** for loooong. Also i've never had a normal child's hair line. So i'm fine with this kind of hair but i don't want it to go worse. Every member of our family have thin hair and my father is 60 and has great hair. Don't know about granddads.

    In january 2010 i made a thread here and most guys said that 'crown is thin but nothing horrible, keep an eye on it'. I have done that and haven't stressed much because nothing really has happened.

    But lately i've noticed that my hair has become much thinner. Not only from top but also the sides are thinner and body hair drops out too what is weird. And the thinning on top isn't constant, some areas look worse than others. I'm quite sure the hairline hasn't changed. Hairs fall out almost every time i pull my fingers through the hair. Nothing really aggressive but scary still. The fallen hair look healthy and have that white bulb. Could it have something to do with stress? I've had that A LOT in the past monts.

    So, should i do something? Or still take pics every month if something dramatic happens? This **** is depressing, hair looks good when it's dry but when i take pics after shower and/or with flash, it looks bad. I don't need perfect hair but i don't want to look like Jason Alexander when i'm 25 :--(

    pics, everyone is with flash: http://s260.photobucket.com/albums/ii13 ... aaiiiiiir/

  2. #2
    Junior Member
    Join Date
    Sep 2011
    Posts
    22

    Re: shala's (18) story

    Hi Shala,

    It was hard to judge your photo's because on some photo's it looked like there is nothing going on, while on others i notice some thinning on the crown and vertex.

    Are you using any proven meds to fight your hairloss ? If not i suggest you should start with nizoral or minoxidil 2% solution. Minoxidil is said to be extra effective on the vertex and crown. And if the minoxidil causes no side effects and is not irritating to your scalp, you could consider the stronger 5% solution.

    There is also Propecia, which i think you allready know, blocks the DHT in your system. The bad guys in hairloss. But it is a wise idea to consult your doctor and find yourself some information on the internet about what propecia might do for you.

    Also on one photo i see some thininng just above the ears/below the temples, which is not likely to be effected by dht, thus not part of the normal mpb process. This kind of thinning could be the result of:

    - Recent diseases / even a Flu could lead to massive shedding in just a couple of days
    - Defficiency in, vitamin B, Zinc, Iron, Biotin.
    - Severe stress

    So this is what you want to do:

    Step 1: Find yourself some good information about hairloss. I suggest you start lurking around this forum
    Step2: Consult a physichian, get you blood tested, to make sure it's MPB.
    Step3: Start the 'Big Three" Propecia, Minoxidil, Nizoral.
    Step4: Keep this regimen consistently for a year ( except when there are mayor side effects offcourse )
    Step5: after a year there is about 70% percent chance that you will regrow all your hair back. And even a higher chance to maintain what you have.

    By the way, do you have experience itch on your scalp ? Itch combined with excess sebum is often a sign that DHT is attacking the follicles.

    Hope this helps.

    -

  3. #3
    Junior Member
    Join Date
    Sep 2011
    Posts
    13

    Re: shala's (18) story

    Thanks for your response

    Yeah the pics are tricky. It's really hard to say if there's any change in thickness or am i just being paranoid.. Most pics show nothing but hair FEELS super thin. Sometimes my scalp is really itchy but so is every part of my body because of atopic dermatitis.

    No i'm not using any meds. Fin might be good but i don't want to use minox because 1) i really don't need regrowth 2) i'm going to army next year so then i can't use it daily. And i don't want to start taking fin just because i might have MPB. Maybe i need to get my blood tested.

    Like i said, i've had horrible stress last months so it could be the reason for this but dunno.

    More opinions?

  4. #4

    Re: shala's (18) story

    please add some close-up photos of your hairline

  5. #5
    Junior Member
    Join Date
    Sep 2011
    Posts
    13

    Re: shala's (18) story

    added

    hate to have a high forehead

  6. #6
    Junior Member
    Join Date
    Sep 2011
    Posts
    13

    Re: shala's (18) story

    no one?

  7. #7

    Re: shala's (18) story

    you have signs of minituarization at your temples but its nothing major and might just be how your hair looks

  8. #8
    Junior Member
    Join Date
    Sep 2011
    Posts
    13

    Re: shala's (18) story

    thanks winter. the hairline is in pretty good shape and receding that isn't my main concern - overall thinning is. the thing is that i want to jump on fin before it's too late. like i said earlier i don't want to use minox or go to the point where i need to cover up the loss with toppik etc. hair's good now.

    so, are there clear signs of MPB? Should i do something now?

  9. #9
    Junior Member
    Join Date
    Sep 2011
    Posts
    13

    Re: shala's (18) story

    seriously guys

  10. #10
    Junior Member
    Join Date
    Sep 2011
    Posts
    13

    Re: shala's (18) story

    Pretty depressing week in terms of hair loss. Going to a school doctor in a few weeks because of some other health problems (greaaaat..). Anyway, I just realized that the sides are almost as thin as the top. Why?

    edit: posting dad's pic as a reference

Similar Threads

  1. Replies: 1
    Last Post: September 19th, 2007, 10:42 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •